Pacific Journal of Mathematics

Multi-tuple hulls.

Toma V. Tonev

Article information

Source
Pacific J. Math., Volume 151, Number 2 (1991), 335-349.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102637086

Mathematical Reviews number (MathSciNet)
MR1132394

Zentralblatt MATH identifier
0762.46057

Subjects
Primary: 46J20: Ideals, maximal ideals, boundaries
Secondary: 32E99: None of the above, but in this section 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Tonev, Toma V. Multi-tuple hulls. Pacific J. Math. 151 (1991), no. 2, 335--349. https://projecteuclid.org/euclid.pjm/1102637086


Export citation

References

  • [1] R. Basener, A generalized Shilov boundary and analytic structure, Proc. Amer. Math. Soc, 47 (1975), 98-104.
  • [2] R. Basener, Several dimensional properties of the spectrum of a uniform algebra,Pa- cific J. Math., 74 (1978), 297-306.
  • [3] G. Corach and F. Suarez, Generalized rational convexity in Banach algebras,' Pacific J. Math., 140 (1989), 35-51.
  • [4] T. Gamelin, UniformAlgebras,Prentice-Hall Inc.,Englewood Cliffs, New Jersey (1969).
  • [5] D. Kumagai, Subharmonic functions and uniform algebras,Proc. Amer. Math. Soc, 78(1980), 23-29.
  • [6] N. Sibony, Multi-dimensional analytic structure in the spectrum of a uniform algebra, Springer Lect. Notes in Math., 512 (1976), 139-175.
  • [7] Z. Slodkowski, Local maximum property and q-plurisubharmonicfunctions in uniform algebras,J. Math. Anal. Appl., 115 (1986), 105-130.
  • [8] Z. Slodkowski, Analytic perturbations of the Taylor spectrum, Trans. Amer. Math. Soc, 297(1986), 319-336.
  • [9] E. Stout, The Theory of Uniform Algebras, Bogden and Quigley, Tarrytown on Hudson (1971).
  • [10] T. Tonev, New relations between Sibony-Basener boundaries, Springer Lect. Notes in Math., 1277 (1987), 256-262.
  • [11] T. Tonev, GeneralComplex-Analytic Structures in UniformAlgebraSpectra, preprint (in Bulgarian), Sofia (1987), 300 pp.
  • [12] T. Tonev, Multi-dimensional analytic structures and uniform algebras, Houston J. Math., 17(1991), 101-108.
  • [13] J. Wermer, Banach Algebras and Several Complex Variables, Grad. Texts in Math., Springer Verlag (1976).